I'm tired everyday and I get enough rest everyday but I'm still tired. This didn't happen until I took some tylenol pm for my neck pain. Every since I took that, I been sleepy everyday. What is the problem? I took it on Monday on the 3rd of August and it now August 6th.
Hello! Being sluggish and tired is an awful feeling. The 2nd ingredient in Tylenol that makes you sleep is actually just Benadryl. Benadryl can have lingering effects to it. Also watch the Tylenol its very toxic in high doses or for long term use. Ask your pharmacist to see if I am correct but you buy straight regular old Benadryl and skip the Tylenol all together. Also have you tried melatonin it's in the vitamin aisle look it up its a natural and it's what our own bodies use its very safe and usually 5 mg would do and it works and doesn't make you drowsy the next day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Dec 2009 • 2 answers
Updated 21 Sep 2012 • 2 answers
Updated 10 Nov 2018 • 8 answers
Updated 8 Dec 2015 • 2 answers
Updated 5 May 2018 • 1 answer